Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 40, NWS Las Vegas, NV

August 26, 2010Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Aug 26, 2010, 2:43 PM MST for Mohave County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2010, 2:43 PM MST (21:43 UTC)
Expired
Aug 26, 2010, 4:45 PM MST
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 82 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 2:45 PM MSTFLASH FLOODGolden Valley, AZSPOTTER REPORTS 10 TO 11 INCHES OF WATER FLOWING DOWN ROADWAYS IN GOLDEN VALLEY. ONE INCH OF RAIN FELL BETWEEN 130 AND 230 PM PDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WGUS55 KVEF 262143
FFWVEF
AZC015-262345-
/O.NEW.KVEF.FF.W.0040.100826T2143Z-100826T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM MST THU AUG 26 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  THIS INCLUDES THE LOCATIONS OF KINGMAN...CHLORIDE...HIGHWAY 93     
  AND GOLDEN VALLEY.

* UNTIL 445 PM PDT...

* AT 232 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. NATIONAL  
  WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A      
  THUNDERSTORM OVER KINGMAN AND NORTHWEST OF KINGMAN ALONG HIGHWAY   
  93. RAIN GAGES ARE REPORTING IN ONE HALF TO ONE INCH OF RAIN IN    
  SINCE 130 PM AND STORMS ARE CONTINUING TO RE FORM OVER THE SAME    
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN.

&&

LAT...LON 3531 11447 3547 11422 3520 11378 3502 11399
      3507 11425

$$

JS
3 follow-up statements
649 
WGUS75 KVEF 262234
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM MST THU AUG 26 2010

AZC015-262345-
/O.CON.KVEF.FF.W.0040.000000T0000Z-100826T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
334 PM MST THU AUG 26 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 323 PM MST...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. NEARLY A FOOT OF 
WATER WAS RUNNING DOWN SOME STREETS WITHIN GOLDEN VALLEY AND IT WAS 
STILL RAINING VERY HARD. DOPPLER RADAR AND FLASH FLOOD GUIDANCE 
CONTINUE TO HIGHLIGHT THE GOLDEN VALLEY AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLDEN 
VALLEY...THE AREA AROUND KINGMAN AND HIGHWAY 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3531 11447 3547 11422 3520 11378 3502 11399
      3507 11425

$$

JS
855 
WGUS75 KVEF 262315
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
415 PM MST THU AUG 26 2010

AZC015-262345-
/O.CON.KVEF.FF.W.0040.000000T0000Z-100826T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
415 PM MST THU AUG 26 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 401 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN OVER THE SOUTHERN 
PORTION OF THE WARNING AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS SOUTH 
AND EAST OF KINGMAN INCLUDING GOLDEN VALLEY AND THE INTERSECTION OF 
INTERSTATE 40 AND HIGHWAY 93. MOTORISTS TRAVELING ALONG INTERSTATE 
40 JUST SOUTH OF THE JUNCTION TO HIGHWAY 93 SHOULD BE PREPARED FOR 
SLICK ROAD CONDITIONS AND RAPIDLY REDUCED VISIBILITIES DUE TO THE 
HEAVY RAIN. IN ADDITION...PEOPLE IN AND AROUND THE GOLDEN VALLEY 
AREA SHOULD CONTINUE TO USE CAUTION AS WATER LEVELS IN WASHES REMAIN 
HIGH AND WATER WILL CONTINUE TO MAKE DRIVING DIFFICULT ON AREA ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3531 11447 3547 11422 3520 11378 3502 11399
      3507 11425

$$

JS
990 
WGUS75 KVEF 262345
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
445 PM MST THU AUG 26 2010

AZC015-262354-
/O.EXP.KVEF.FF.W.0040.000000T0000Z-100826T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
445 PM MST THU AUG 26 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MST FOR CENTRAL
MOHAVE COUNTY...

THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME BUT A FLOOD ADVISORY 
FOR THE GOLDEN VALLEY AREA REMAINS IN EFFECT UNTIL 515 PM PDT.

LAT...LON 3531 11447 3547 11422 3520 11378 3502 11399
      3507 11425

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 10:00 AM MST, 4 hours 43 minutes earlier.

Area forecast discussion, Aug 26, 10:00 AM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1000 AM PDT THU AUG 26 2010

.SYNOPSIS...MONSOON MOISTURE ACROSS THE AREA TODAY WILL RESULT IN A
CHANCE OF AFTERNOON AND EVENING THUNDERSTORM. A STRONG LOW
PRESSURE SYSTEM WILL THEN DEVELOP ALONG THE COAST FRIDAY AND
SATURDAY LEADING TO A DRYING TREND AND INCREASING WINDS. MUCH COOLER
TEMPERATURES CAN BE EXPECTED SUNDAY AS THIS STORM MOVES INTO NEVADA.
&&

.UPDATE...SATELLITE SHOWS MOSTLY SUNNY SKIES ACROSS THE AREA THIS
MORNING. WATER VAPOR INDICATES AN UPPER LOW MOVING EAST ALONG THE
INTERNATIONAL BORDER JUST SOUTHEAST OF SAN DIEGO. THIS FEATURE WILL
CONTINUE TO MOVE EAST THROUGHOUT THE DAY INTO SOUTHWEST ARIZONA.
THERE HAS BEEN LITTLE CHANGE IN SURFACE DEWPOINTS IN THE MOJAVE
DESERT WITH THE GREATEST INCREASE OCCURRING FROM BISHOP NORTHEAST TO
ELY. BROAD AREA OF LI'2 BETWEEN -1 AND -2 COVER THE ENTIRE REGION
THIS AFTERNOON WHILE THETA-E VALUES HIGHEST OVER THE MOUNTAINS OF
MOHAVE...SAN BERNARDINO AND INYO COUNTIES. LOCALLY HEAVY RAIN WILL
BE THE CONCERN TODAY DUE TO SLOW MOVEMENT OF STORMS. WAS CONSIDERING
A FLASH FLOOD WATCH FOR SAN BERNARDINO COUNTY DESERTS TODAY BUT
BASED ON H85 DEWPOINTS OF 8-10 DEG C AREAS OF HEAVY RAIN WILL BE
ISOLATED. NO UPDATE THIS MORNING BUT WILL MONITOR HOW THINGS DEVELOP
FOR ANY CHANGE OF THOUGHT.
&&

.PREV DISCUSSION...
325 AM PDT THU AUG 26 2010

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...WITH THE EXCEPTION OF
WESTERN SAN BERNARDINO COUNTY...SKIES ACROSS THE CWA HAVE CLEARED
OVERNIGHT FROM THE CONVECTION OF WEDNESDAY. AS BEST SEEN ON WATER
VAPOR CIRCULATION OFF NORTHERN BAJA KEEPING CLOUDINESS OVER THE
WESTERN PORTION OF THE CWA AND THIS FEATURE WILL LIKELY BE THE MAIN
CONCERN FOR TODAY AS IT LIFTS SLOWLY NORTHEAST. INSTABILITY/DYNAMICS
WITH THIS CIRCULATION TO HELP KICK OFF LATE MORNING/AFTERNOON
CONVECTION...WITH THE BEST AREA LIKELY THE WESTERN PORTION OF THE
CWA UP INTO CENTRAL NEVADA. HOWEVER MOISTURE/DAYTIME HEATING ENOUGH
TO MENTION CHANCE ACROSS THE ENTIRE AREA. LOCALLY HEAVY RAIN/
CONVECTION WINDS WILL BE THE CONCERN. BY FRIDAY...UPPER TROUGH
FORMING OVER THE PACNW/WEST COAST TO BEGIN TO PUSH IN DRIER
SOUTHWEST FLOW ALOFT OVER THE WESTERN PORTION OF THE CWA WHICH WILL
RESULT IN MOISTURE BEING PUSHED TO MAINLY EAST OF LAS VEGAS.
HOWEVER...INCREASED FLOW WILL BE GENERATING LOCAL GUSTY WINDS ON
FRIDAY ACROSS THE NORTHWEST PORTION OF THE CWA AND MAY CREATE FIRE
WEATHER CONCERNS. BY SATURDAY THE UPPER TROUGH HAS BECOME THE
DOMINANT FEATURE ACROSS THE WESTERN STATES WITH THE TROUGH AXIS
NORTH/SOUTH FROM THE PACNW THROUGH CENTRAL CALIFORNIA. THIS WILL
CONTINUE TO PUSH MOISTURE EAST...BUT ONCE AGAIN GENERATE FURTHER AND
POSSIBLY STRONG WINDS ACROSS THE CWA. WINDS ON SATURDAY WILL NEED TO
BE MONITORED FOR FIRE WEATHER CONCERNS AND ALSO THE POSSIBILITY OF
WIND ADVISORIES FOR PORTIONS OF THE CWA. ENOUGH INSTABILITY/MOISTURE
TO KEEP ISOLATED AFTERNOON CONVECTION ACROSS MOHAVE COUNTY AHEAD OF
THE TROUGH ON SATURDAY BUT AS MENTIONED THE MAIN CONCERN WILL BE THE
WINDS. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL TODAY THEN DROP TO
NEAR NORMAL ON SATURDAY AS THE TROUGH PUSHES INTO THE REGION.

.LONG TERM...AN ANOMALOUSLY DEEP TROUGH OVER THE WESTERN STATES WILL
BE THE DOMINANT FEATURE SUNDAY. MODELS INDICATE REASONABLE AGREEMENT
REGARDING THE DEPTH OF THE FEATURE AND ONLY DIFFER SLIGHTLY IN
TIMING...WITH THE GFS AND GFS ENSEMBLE MEAN SHOWING THE TROUGH
EXITING THE REGION SLIGHTLY FASTER THAN THE EC AND GEM. WITH
THAT...NOT MUCH CHANGE WAS NEEDED...WITH ONLY A SLIGHT INCREASE IN
THE TEMPERATURE FORECAST FOR SUNDAY/MONDAY...BUT STILL TEN DEGREES
BELOW NORMAL. SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY INTO MONDAY
ACROSS THE SOUTHERN GREAT BASIN AS THE MAIN COLD POOL ALOFT PASSES
OVER THE REGION. SNOW LEVELS ARE EXPECTED TO DROP TO AS LOW AS 9500
FEET SUNDAY/EARLY MONDAY...SO THE SOUTHERN SIERRA MAY ALSO SEE SOME
AUGUST SNOW. BREEZY TO WINDY CONDITIONS ARE EXPECTED ON
SUNDAY...ESPECIALLY ACROSS EASTERN ZONES AS 700 MB WINDFIELDS ARE
STILL PROGGED TO BE ABOUT 30 KTS ON AVERAGE. BY MONDAY AFTERNOON THE
COLD POOL WILL BE WELL EAST OF THE AREA...INCREASING STABILITY AND
NIXING ANY CHANCE OF SHOWERS/THUNDERSTORMS. HIGH PRESSURE WILL BUILD
IN FORM THE EAST TUESDAY THROUGH THE END OF THE WEEK...WHICH WILL
INCREASE TEMPERATURES BACK UP TO ABOVE NORMALS. ONE SIGNIFICANT
CHANGE MADE TO THE EXTENDED WAS THE INCLUSION OF THUNDERSTORMS
BEGINNING TUESDAY ACROSS PORTION OF SAN BERNARDINO...SOUTHERN
CLARK...AND MOHAVE COUNTIES...AS MOISTURE ADVECTS IN WITH SOUTHERLY
FLOW AS THE RIDGING BUILDS BACK IN. ITS POSSIBLE THAT SOME MOISTURE
ASSOCIATED WITH HURRICANE FRANK MAY GET PICKED UP AS WELL. AS OF
NOW...MODELS DO NOT INDICATE THIS...WITH HIGHEST PW AMOUNTS IN THE
FORECAST AREA ABOUT 1.75 INCHES. WILL NEED TO KEEP THIS POSSIBILITY
IN MIND THOUGH.
&&

.AVIATION...FOR MCCARRAN...SCT TSRA WILL BE POSSIBLE IN ALL OF THE
APPROACH CORRIDORS TODAY AS WELL AS IN THE LAS VEGAS VALLEY. THE
TIMING ON STORMS WILL MAINLY FAVOR THE AFTN/EVE AND HAVE INCLUDED A
VCTY TSRA IN THE KLAS TAF STARTING AT 22Z TODAY. ALTHOUGH ITS
POSSIBLE WE WONT SEE ANY TSRA AT THE TERMINAL...STORMS OVER THE
SURROUNDING HIGHER TERRAIN ARE LIKELY TODAY. GUSTY AND ERRATIC WINDS
ARE POSSIBLE NEAR STORMS WITH LOWER CIGS/VSBY UNDER HEAVIER STORMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED TSRA COVERAGE IS EXPECTED ACROSS
ALL AREAS TODAY DURING THE AFTN/EVE. GUSTY WINDS AND REDUCED
CIGS/VSBY ARE POSSIBLE IN AND NEAR STORMS.
&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS MUCH OF
THE DISTRICT TODAY...HOWEVER THE MAIN FIRE WEATHER CONCERN WILL BE
FRIDAY AND SATURDAY AS A STRONG PACIFIC STORM FORMS OFF THE WEST
COAST AND MOVES THROUGH THE DISTRICT SATURDAY AND SUNDAY. AHEAD OF
THIS STORM DRIER AIR WILL MOVE INTO THE WESTERN PORTIONS ON FRIDAY
WITH MINIMUM RELATIVE HUMIDITY VALUES DROPPING TO BELOW 15 PERCENT
WITH THE DRIER AIR THEN SPREADING EAST ON SATURDAY. ALONG WITH THE
DRIER AIR... INCREASED WINDS WILL BE SEEN ON FRIDAY WITH LOCAL GUSTS
TO OVER 35 MPH. A FIRE WEATHER WATCH REMAINS IN EFFECT NEVADA ZONES
460 AND 462. WINDS ARE EXPECTED TO INCREASE EVEN MORE ON SATURDAY
WITH WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY
ACROSS NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE THE
FIRE WEATHER WATCH OR SUBSEQUENT WARNINGS WILL LIKELY BE EXTENDED
INTO SATURDAY AND EXPANDED FARTHER SOUTHEAST.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NVZ460-462.
AZ...NONE.
CA...NONE.
&&

PIERCE/JENSEN/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 26, 5:17 AM MST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
517 AM PDT THU AUG 26 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-270000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
517 AM PDT THU AUG 26 2010 /517 AM MST THU AUG 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL BE SEEN ACROSS THE AREA TODAY. THESE THUNDERSTORMS MAY
PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG LOW PRESSURE SYSTEM WILL BRING DRIER AIR TO THE WESTERN
PORTION OF THE AREA ON FRIDAY ALONG WITH GUSTY WINDS. INCREASED
WINDS ARE ONCE AGAIN LOOKED FOR SATURDAY AND POTENTIALLY ON SUNDAY
AS THE SYSTEM MOVES ACROSS NEVADA. DUE TO THE DRIER AIR AND GUSTY
WINDS FIRE WEATHER CONCERNS ARE LIKELY WITH A FIRE WEATHER WATCH
CURRENTLY IN EFFECT FOR ESMERALDA AND CENTRAL/SOUTHERN NYE
COUNTIES FOR FRIDAY AFTERNOON. A FIRE WEATHER WATCH OR RED FLAG
WARNING MAY ALSO BE NEEDED ON SATURDAY DUE TO THE GUSTY WINDS.

THE DRIER AIR WILL CONFINE ISOLATED THUNDERSTORMS TO MAINLY EAST
OF LAS VEGAS ON FRIDAY AND THEN OVER MOHAVE COUNTY ON SATURDAY AND
SUNDAY BUT A FEW SHOWERS OR THUNDERSTORMS MAY ALSO BE SEEN ACROSS
THE NORTHERN PORTION OF THE REGION DUE TO THE TROUGH MOVING
ACROSS THE AREA. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH
WEDNESDAY ALTHOUGH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
MAY STILL BE SEEN MAINLY OVER MOHAVE COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:49 PM MSTAreal Flood AdvisoryVEF116 min
Aug 26, 2:16 PM MSTAreal Flood AdvisoryVEF3 hr
Aug 26, 4:00 PM MSTAreal Flood AdvisoryVEF42 min
Aug 26, 4:32 PM MSTFlash Flood WarningVEFMohave118 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.